| Model Number |
1218-36-758 |
| Medical Device Problem Codes |
Fracture (1260); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
10/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the constrained liner ring broken.Liner and head removed.New liner/head implanted.Doi: unknown, dor: (b)(6) 2020, right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A review of a singular x-ray image confirms a dislocation event.The liner constraining ring appears yet assembled with the liner.It was not possible in this singular image to confirm a fracture of the ring component.The dislocation event is most likely related to less than optimum positioning of the acetabular cup.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Clinical code: removed the code for insufficient information and replaced with joint dislocation ((b)(4)).